# SDR MASA2021012700032

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N958LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 12,664 hours, 721,024 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Condition: Fault Message
- Location: Flt Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

MULTIPLE FLT CONTROL FAULTS/SPOILER/SPOILERON REMOVED AND REPLACED THE NR 1 SSCU.
